# SDR ASAA2022100340154

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 54,891 hours, 16,187 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ASA TC 78472010 #2 ENF FAN LUBE SPACERS #1,2,3,4,5,8,10,11,13,14,16,20,21,22,23 AND 24 ARE DISBONDED. GROUNDED - YES. REMOVED & REPLACED #2 ENG FAN LUBE SPACERS #1,2,3,4,5,8,10,11,13,14,16,20,21,22,23 AND 24 IAW ASA T/C 78472010.
